# SDR REXA2015022500250

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 2,058 hours, 1,362 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF THE LT & RT GEAR DISAGREE WARNING & AURAL CAME ON.  WARNINGS STOPPED AFTER ABOUT 20 - 25 SECONDS.  ALL OTHER PARAMETERS WERE NORMAL & GEAR EXTENDED NORMALLY.  HYD NR 3A ACMP IS DEFERRED IAW MEL29-12-1.  GEAR DISAGREE WARNING MAY COME ON INTO VIEW.  NO FURTHER ACTION REQUIRED AT THIS TIME.  VERIFIED ACTION WITH MOC.
